MathSciNet Relay Station
MathSciNet bibliographic data
MR417770 (54 #5818) 46E15
Novinger, W. P. Linear isometries of subspaces of spaces of continuous functions. Studia Math. 53 (1975), no. 3, 273–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement